7 doctors weighed in:

ADHD, anxiety and depression. Is it normal for my doctor to have me on vistaril, Wellbutrin, and Abilify (aripiprazole)? No stimulant or benzos. Not seeking drugs but I told him these meds are making it worse

7 doctors weighed in
4 doctors agree

In brief: See a psychiatrist

see a apecialist you are not on any medicine for ADHD you are taking medication for depression and anxiety sometime that could make ADHD worst see a specialist for proper diagnosis and treatment

In brief: See a psychiatrist

see a apecialist you are not on any medicine for ADHD you are taking medication for depression and anxiety sometime that could make ADHD worst see a specialist for proper diagnosis and treatment
Dr. M. Hytham Beck
Dr. M. Hytham Beck
Thank
2 comments
Dr. Roxanne Lewis
THe medication Wellbutrin has been shown to be helpful for folks with ADHD--but if your attention problems are the result of depression then you may see some improvement--but the vistaril can cause sedation. If you are not having any psychotic symptoms, then perhaps you need to see a Psychiatrist you trust. If you have ADHD, and not depression, the vistaril and the abilify may create problems.
Dr. Roxanne Lewis
It is important to be certain of the exact diagnosis for which you are being treated, because the combination you are taking does not make as much sense as I would like it to make given your medication regimen. See a specialist you can trust.
Dr. William Singer
Pediatrics - Neurology
2 doctors agree

In brief: Need second opinion

You are on a unique combination of medications.
Of the three, Wellbutrin (bupropion) has been shown to be helpful for ADHD, anxiety and depression. Ability has been used for anxiety. Speak to your doctor to find out why this combination is being used. If you are still uncomfortable you may benefit from a second opinion.

In brief: Need second opinion

You are on a unique combination of medications.
Of the three, Wellbutrin (bupropion) has been shown to be helpful for ADHD, anxiety and depression. Ability has been used for anxiety. Speak to your doctor to find out why this combination is being used. If you are still uncomfortable you may benefit from a second opinion.
Dr. William Singer
Dr. William Singer
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
873K people helped
Continue
111,000 doctors available
Read more answers from doctors